# SDR AALA20040405

- Difficulty date: March 29, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT AND RIGHT HAND OVERWING EMERGENCY EXIT SIGN LIGHTS ABOVE DOORS INOPERATIVE.  REPLACED BATTERY PACK B5-105, RESECURED WIRE L799B16N TO TERMINAL 3, AND CORRECTED WIRE CONNECTION L1229F18 FROM TERMINAL 3 TO TERMINAL 5 FOR LEFT HAND AND RIGHT HAND OVERWING EMERGENCY EXIT SIGN LIGHTS ABOVE DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
